MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA EVOLIS STD FEMUR TI PLASMA SPRAYED RIGHT SIZE 4; FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA EVOLIS STD FEMUR TI PLASMA SPRAYED RIGHT SIZE 4; FEMORAL COMPONENT
Catalog Number 3010.004D
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 08/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Preliminary investigation performed by r&d project manager the femur component and the tibial plate haven't been cemented during primary surgery and this implants should be cemented.Batch review performed on 4 september 2019: lot 083036: (b)(4) items manufactured and released on 20-nov-2008.Expiration date: 31-10-2013.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other components were involved in the event evolis 3031.0003 ti plasma sprayed tibial baseplate size 3 lot 081768 (k081023): (b)(4) items manufactured and released on 28-nov-2008.Expiration date: 30-06-2013.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed after 9 years and 10 months from the primary due to instability which was caused by a loose tibial tray and femoral component.The surgeon revised the femoral component, tibial tray, and insert successfully.The primary implants were not cemented.

Brand Name
EVOLIS STD FEMUR TI PLASMA SPRAYED RIGHT SIZE 4
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9115067
Report Number3005180920-2019-00795
Device Sequence Number14107273
Product Code JWH
UDI-Device Identifier07630030844522
UDI-Public07630030844522
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2013
Device Catalogue Number3010.004D
Device Lot Number083036
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2019
Initial Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;